Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 12, Pages 855-857
http://dx.doi.org/10.1155/S0161171200001824

On a class of univalent functions

3A/95 Azad Nagar, Kanpur 208002, India

Received 3 March 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the class of univalent functions f(z)=z+a3z3+a4z4+ analytic in the unit disc and satisfying |(z2f(z)/f2(z))1|<1, and show that such functions are starlike if they satisfy |(z2f(z)/f2(z))1|<(1/2).